| Model Number |
3166 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that during the patient's system explant the leads were cut and then left implanted in the patient.